# SDR ASOA2016030514551

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 32,779 hours, 30,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY RT COVER AND LIGHT BULB MISSING ON NR 1 GALLEY WALL, ENTRANCE LT SIDE.  REPLACED EMERGENCY LIGHT ASSY ON IAW AMM 33-5119, GOOD.  OK FOR SERVICE.
